# SDR 2008FA0000471

- Difficulty date: June 1, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Engine: Ge GE9094B
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: PT25
- Condition: Failed
- Location: Rt Engine
- Part time: 10,004 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AC RETURNED TO DEPARTURE DUT TO RT ENGINE STALLED.  MAINT PERFORMED FIM 75-21 TASK 822 AND STALL INSPECTION IN 1ST, 5TH AND 9TH HPC STAGES.  NO DAMAGES WERE DETECTED IAW MM 71-00-00.  RT PT25 SENSOR WAS REPLACED IAW MM 73-21-63, TESTED CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO AIRCRAFT LANDED WITH 211, 400 KGS AND MAXIMUM LANDING WEIGHT IS 213 KGS. (K)
